# SDR HEEA968099

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Arm
- Part number: 350A89103701
- Condition: Mount Broke
- Location: Windshield Wiper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIPER ARM MOUNT HOLD BROKE. REPLACED WITH SERVICEABLE WIPER ARM ASSEMBLY.
